# SDR SWIA201642652

- Difficulty date: September 12, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 35,110 hours, 29,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR SUPPORT ANGLE HAS CORROSION AT CONNECTOR J1MB.   REMOVED AND REPLACED PASSENGER DOOR FLOOR SUPPORT TOP AND BOTTOM ANGLE IAW SRM.
